Publications

Loredana CASO Publications


2018
Articolo in rivista
Uniqueness results for higher order elliptic equations in weighted Sobolev spaces
INTERNATIONAL JOURNAL OF DIFFERENTIAL EQUATIONS. Vol. Volume 2018. Pag.1-6
ISSN:1687-9643.
Caso, Loredana; Di Gironimo, Patrizia; Monsurro', Sara; Transirico, Maria
Versione online
Digital Object Identifier (DOI): 10.1155/2018/6259307
Codice identificativo ISI: WOS:000427228300001
Codice identificativo SCOPUS: 2-s2.0-85044220818
Show it in Product Database (IRIS)